中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: CRITICALITY AND HETEROGENEITY IN THE SOLUTION SPACE OF RANDOM CONSTRAINT SATISFACTION PROBLEMS
作者: Zhou, Haijun
刊名: INTERNATIONAL JOURNAL OF MODERN PHYSICS B
出版日期: 2010
卷号: 24, 期号:18, 页码:3479-3487
关键词: GLASS-TRANSITION ;  CAVITY METHOD ;  DYNAMICS
学科分类: Physics
通讯作者: Zhou, HJ , Chinese Acad Sci, Inst Theoret Phys, Key Lab Frontiers Theoret Phys, Beijing 100190, Peoples R China
部门归属: [Zhou, HJ] Chinese Acad Sci, Inst Theoret Phys, Key Lab Frontiers Theoret Phys, Beijing 100190, Peoples R China; [Zhou, HJ] Chinese Acad Sci, Inst Theoret Phys, Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China
英文摘要: Random constraint satisfaction problems are interesting model systems for spin-glasses and glassy dynamics studies. As the constraint density of such a system reaches certain threshold value, its solution space may split into extremely many clusters. In this work we argue that this ergodicity-breaking transition is preceded by a homogeneity-breaking transition. For random K-SAT and K-XORSAT, we show that many solution communities start to form in the solution space as the constraint density reaches a critical value alpha(cm), with each community containing a set of solutions that are more similar with each other than with the outsider solutions. At alpha(cm) the solution space is in a critical state. The connection of these results to the onset of dynamical heterogeneity in lattice glass models is discussed.
资助者: National Science Foundation of China[10774150]; China 973-Program[2007CB935903]
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000281264700002
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5075
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
CRITICALITY AND HETEROGENEITY IN THE SOLUTION SPACE OF RANDOM CONSTRAINT SATISFACTION PROBLEMS.pdf(374KB)----开放获取View Download

Recommended Citation:
Zhou, Haijun. CRITICALITY AND HETEROGENEITY IN THE SOLUTION SPACE OF RANDOM CONSTRAINT SATISFACTION PROBLEMS[J]. INTERNATIONAL JOURNAL OF MODERN PHYSICS B,2010,24(18):3479-3487.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Zhou, Haijun]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Zhou, Haijun]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: CRITICALITY AND HETEROGENEITY IN THE SOLUTION SPACE OF RANDOM CONSTRAINT SATISFACTION PROBLEMS.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace